# SDR DALA13072175655

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 32,465 hours, 13,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 625-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN  HAS A 5 INCH CREASE BS 625-630 BETWEEN S15-16L CUTOUT DAMAGED AREA, HFEC CUTOUT & FASTENERS HOLES.   INSTALLED REPAIR IAW SRM 53-31-01, FIG. 201, REPAIR 2, 51-20-01, AMM 21-21-00-001, 25-50-00-107-202, & SWPM 20-00-08.
